Estimates for spline projections
Revue française d'automatique, informatique, recherche opérationnelle. Analyse numérique, Volume 10 (1976) no. R2, pp. 5-37.
@article{M2AN_1976__10_2_5_0,
     author = {Bramble, J. H. and Schatz, A. H.},
     title = {Estimates for spline projections},
     journal = {Revue fran\c{c}aise d'automatique, informatique, recherche op\'erationnelle. Analyse num\'erique},
     pages = {5--37},
     publisher = {Dunod},
     address = {Paris},
     volume = {10},
     number = {R2},
     year = {1976},
     mrnumber = {436620},
     zbl = {0343.65045},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1976__10_2_5_0/}
}
TY  - JOUR
AU  - Bramble, J. H.
AU  - Schatz, A. H.
TI  - Estimates for spline projections
JO  - Revue française d'automatique, informatique, recherche opérationnelle. Analyse numérique
PY  - 1976
SP  - 5
EP  - 37
VL  - 10
IS  - R2
PB  - Dunod
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_1976__10_2_5_0/
LA  - en
ID  - M2AN_1976__10_2_5_0
ER  - 
%0 Journal Article
%A Bramble, J. H.
%A Schatz, A. H.
%T Estimates for spline projections
%J Revue française d'automatique, informatique, recherche opérationnelle. Analyse numérique
%D 1976
%P 5-37
%V 10
%N R2
%I Dunod
%C Paris
%U http://www.numdam.org/item/M2AN_1976__10_2_5_0/
%G en
%F M2AN_1976__10_2_5_0
Bramble, J. H.; Schatz, A. H. Estimates for spline projections. Revue française d'automatique, informatique, recherche opérationnelle. Analyse numérique, Volume 10 (1976) no. R2, pp. 5-37. http://www.numdam.org/item/M2AN_1976__10_2_5_0/

1. J.-P. Aubin, Approximation des problèmes aux limites non homogènes et régularité de la convergence, Calcolo, Vol. 6, 1969, pp. 117-139. | Zbl

2. I. Babuska, Approximation by Hill Functions, Comment. Math., Univ. Carolinae, Vol. 11, 1970, pp. 787-811. | MR | Zbl

3. I. Babuska, The Finite Element Method with Lagranian Multipliers, Numer. Math., vol. 20, 1973, pp. 179-192. | MR | Zbl

4. I. Babuska, The Finite Element Method with Penalty, Math. Comp., Vol. 27, 1973, pp. 221-228. | MR | Zbl

5. J. H. Bramble and J. A. Nitsche and A. H. Schatz, Maximum Norm Interior Estimates for Ritz Galerkin Methods, Math. Comp., vol. 29, 1976. | MR | Zbl

6. J. H. Bramble and J. E. Osborn, Rate of Convergence Estimates for Non-Selfadjoint Eigenvalue Approximations, Math. Comp., Vol. 27, 1973, pp. 525-549. | MR | Zbl

7. P. L. Butzer and H. Berens, Semi-Groups of Operators and Approximation, Die Grundlehren der math. Wissenschaften, Band 145, Springer-Verlag, New York, 1967. | MR | Zbl

8. C. De Boor and G. Fix, Spline Approximation by Quasi-Interpolants, J. Approximation Theory, vol. 8, 1973, pp. 19-45. | MR | Zbl

9. F. D. Guglielmo, Construction d'approximations des espaces de Sobolev sur des réseaux en simplexes, Calcolo, Vol. 6, 1969, pp. 279-331. | MR | Zbl

10. G. Fix and G. Strang, A Fourier Analysis of the Finite Element Method, Proc. CIME Conference, 1971, Cremonese, Rome (to appear). | MR | Zbl

11. J. T. King, New Error Bounds for the Penalty Method and Extrapolation, Numer. Math., vol. 23, 1974, pp. 153-165. | MR | Zbl

12. J. A. Nitsche and A. H. Schatz, On Local Approximation Properties of of L 2 -projection on Spline-subspaces, Applicable Analysis, Vol. 2, No. 2, July 1972. | Zbl

13. J. A. Nitsche, Interior Estimates for Ritz Galerkin Methods (preprint).

14. I. J. Schoenberg, Approximation with Special Emphasis on Spline Functions, Academic Press, New York, London, 1969. | MR | Zbl

15. E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, New Jersey, 1970. | MR | Zbl

16. A. Zygmund, Trigonometrical Series, Vol. 2, Cambridge, England, 1959.